# SDR HNAA201604210014

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 58,174 hours, 64,957 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 HYD SYSTEM QTY DROPPED TO 0 ISO LIGHT ILLUMINATED.  ED AND HYD PRESSURE DROPPED TO 0.  FOUND LINE AT HYD PRESSURE MANIFOLD FROM PUMP LEAKING AT BOTTOM B-NUT NEXT TO MANIFOLD, LINE WAS OVER-TIGHTENED.  REMOVED HYD LINE PN 82970009-325 INSTALLED TEMP FLEX LINE IAW WC 20-50-52T.
